MathSciNet Relay Station
MathSciNet bibliographic data
MR2895564 14L24
Sastry, Pramathanath; Seshadri, C. S. Geometric reductivity—a quotient space approach. J. Ramanujan Math. Soc. 26 (2011), no. 4, 415–477.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement